# SDR SIMA200733006

- Difficulty date: November 24, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 9,574 hours, 7,004 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Coupler
- Part number: SSPD11338
- Part serial: 736
- Condition: Malfunctioned
- Location: Vor System
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHILE ON ILS APPROACH A/C WOULD NOT TRACK LOCALIZER.  SECOND APPROACH ILS OPERATIONAL.  REMOVED AND REPLACED VOR/ILS COUPLER WITH SERVICEABLE COUPLER IAW CRJ 700 AMM 34-51-04 OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE
